Arthroscopic shoulder surgery performed on a healthy female could have resulted in a fatal outcome when the epinephrine present in the arthroscopic irrigating solution contributed to the onset of ventricular tachycardia requiring defibrillation during surgery. During this procedure, the shoulder was infiltrated with 30 mL of a 1:100,000 solution of epinephrine into the subacromial space and glenhumeral joint. Subsequently, instrumentation of the glenhumeral joint by the orthopedic surgeon with a standard arthroscopy trocar resulted in a 0.5-cm size lesion to the posterior humeral cortex. Minutes after the start of the surgical procedure, the patient displayed an abrupt onset of ventricular tachycardia and hypertension. These signs and symptoms suggested an intraosseous infusion of both infiltrated and irrigation solution containing epinephrine through the lesion in the humeral cortex. Approximately 800 mL of a .01 mg/mL concentration of irrigation solution containing epinephrine was used. A diagnosis of epinephrine-induced ventricular tachycardia was made. The arthroscopic irrigating solution was immediately discontinued and lidocaine, 100 mg intravenously, was administered; however, the patient's cardiac rhythm degenerated into a sustained ventricular tachycardia that was unresponsive to pharmacologic intervention. A full code was called; the surgeon, anesthesia team, and operating room personnel succesfully provided advanced cardiac life support and cardioverted the patient back into a sinus rhythm with no untoward effects.